MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure is user error for applying excessive force during insertion or through leveraging/prying the device; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 05/16/2023, it was reported by a sales representative via sems that an ar-3652ttsp fibertak® rc suture anchor bent.This occurred during a case, when put to use the shaft bent completely, and the anchor could not be inserted.There was no additional information provided, additional information has been requested.

Brand Name
SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19570102
Report Number1220246-2024-06202
Device Sequence Number6948768
Product Code MBI
UDI-Device Identifier10888867362946
UDI-Public10888867362946
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Device Catalogue NumberAR-3652TTSP
Device Lot Number15074634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown